# SDR SIMA20150220016

- Difficulty date: February 20, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 28,481 hours, 24,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12027430011
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE FWD FUSELAGE II SKIN.  R & R FWD FUSELAGE II WIPER PANEL IAW SRM 53-12-01SI, 51-40-02, 51-40-03, 51-20-01, 51-20-03, 51-40-06, ETN-EM-53-206 & ETN-EM-51-118.
